# SDR UIEA2021110102322

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 17,530 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQ EXH FAN STATUS MESSAGE IN FLIGHT( CYCLED FWD EXHAUST FAN CIRCUIT BREAKER, PER AMM 21-58-06. STATUS CLEARED AT THIS TIME. )
